By Topic

A probabilistic approach to optimal pivoting and prediction of fill-in for random sparse matrices

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

In a previous work by the authors, a deterministic approach was used to evaluate the sparse-matrix technique for solving a large system of equation AX = b . In this paper, a probabilistic approach is used to further study the sparse-matrix technique. Analytic expressions for both the most probable number of fill-ins and the most probable optimal pivot for minimum fill-in in random sparse matrices has been obtained. Probabilistic prediction is also made for the fill-in, as well as the upper bound of the fill-in for randomly generated sparse matrices.

Published in:

IEEE Transactions on Circuit Theory  (Volume:19 ,  Issue: 4 )